# SDR CA151118003

- Difficulty date: November 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,357 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Part number: 19002126407
- Condition: Failed
- Location: Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING, CLIMBING THROUGH 8000`, THE CREW RECEIVED AN ALERT, BLEED 2 LEAK. WHILE PERFORMING THE CHECKLIST FOR THAT FAILURE, THEY RECEIVED A SECOND ALERT, WING ANTI ICE FAIL THROUGH 13,000`. THE DECISION WAS MADE TO RETURN AS THEY WERE CLIMBING INTO ICING CONDITIONS AND THE BLEED 2/WING ANTI ICE SNAGS HAD CONDITIONS THAT THEY NOT OPERATE IN ICING. WHILE BEING VECTORED FOR THE RETURN, A THIRD ALERT, ANTI ICE LOW CAPACITY WAS RECEIVED. ONCE THEY DESCENDED BACK INTO WARMER AIR, THE ALERTS CLEARED AND THEY LANDED WITH NO FURTHER WARNINGS. RESOLUTION REPLACED PYLON LOOP CH1 & 2 AS PER AMM36-21-02-400.
